# SDR DALA2014091505083

- Difficulty date: September 14, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM ANGLE BS 120, X 54 Z 0.  R & R FLOORBEAM ANGLE IAW DWG 9911559-7, SRM 51-10-3, PARA 21 & 14, SRM 51-30-5.
